# SDR C2XA05BT072

- Difficulty date: October 15, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 13,043 hours, 9,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A/3A INSPECTION AND SERVICE AND ROUTINE CHECK MAINTENANCE FOUND THE PASSENGER AND SERVICE DOOR EMERGENCY LIGHTS NOT WORKING.  REMOVED AND REPLACED LAMPS IN SERVICE DOOR EMERGENCY LIGHT ASSEMBLY AND RECONNECTED WIRE SPLICE FOR PASSENGER DOOR EMERGENCY LIGHTS IAW EMB145 33-50-00, OPS CHECKED SYSTEM GOOD.
